from the injections menu
SCARRING WITH SHOTS?
[A man wrote...]
I read that the injections are the best thing since
sliced bread, but I have also read that there is a
fairly high incidence (5-10%) of scarring and
resulting curvature (Peyronie's Disease). For
this reason, I am avoiding the injections until Viagra
no longer works. Does anyone else have this concern?
Not only do I have this concern, but after only 11 injections
I have developed scarring (as diagnosed by my Urologist), and
a curvature that causes some pain while erect. The Dr's
recommendation is to stop using the Caverject (he says he has
never seen scarring occur so quickly before), and revert to just
Viagra and/or VED to see if the scarring will heal naturally.
I guess I am one of the "lucky" 5-10%. I never won anything in a
sweepstakes, and don't play the lottery! Go figure that I would
get "lucky" in this!
[Another man responded differently...]
I've been using Caverject on a regular basis since the
summer of 94 with no scarring or curvature. It produces erections of about a "6" and my entire penis is probably a
third smaller than pre-RP but sufficient to satisfy my wife. My main
fuss with Caverject is that it runs $25 per injection and most insurance won't pay for it.
|This information is provided for educational purposes only and does not replace or amend professional medical advice. Unless otherwise stated and credited, the content of Phoenix5 (P5) is by and the opinion of and copyright © 2000 Robert Vaughn Young. All Rights Reserved. P5 is at <http://www.phoenix5.org>. P5's policy regarding privacy and right to reprint are at <www.phoenix5.org/infopolicy>.